# SDR SWIA200311761

- Difficulty date: February 4, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 15,473 hours, 22,411 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Control Servo
- Part number: 6225734002
- Part serial: 8453
- Condition: Malfunctioned
- Location: Trim
- Part time: 7,031 hours, 10,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT TRIM WHEEL STIFF AND HARD TO MOVE, FELT SLIGHT BINDING WHEN MOVING THROUGH ZERO MARK.  ALSO, WHEEL SNAPS BACK 1/2 UNIT AFTER RELEASE (IN MANUAL OR ELECTRIC) WHEN SET.  REPLACED ELECTRIC TRIM CONTROL SERVO.  TRIM WHEEL HAS FULL MOVEMENT WITHOUT BINDING OR BACK PRESSURE.  OPS CHECK GOOD.
